THE GROWTH OF BUBBLES IN COSMOLOGICAL PHASE-TRANSITIONS

IGNATIUS J, KAJANTIE K, KURKISUONIO H, Laine M (1994)
PHYSICAL REVIEW D 49(8): 3854-3868.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ; ;
Abstract / Bemerkung
We study how bubbles grow after the initial nucleation event in generic first-order cosmological phase transitions characterized by the values of the latent heat L, interface tension sigma, and correlation length xi, and driven by a scalar order parameter phi. Equations coupling phi(t, x) and the fluid variables v(t,x),T(t,x) and depending on a dissipative constant rare derived and solved numerically in the (1 + 1)-dimensional case starting from a slightly deformed critical bubble configuration phi(0,x). The parameters L, sigma, xi corresponding to QCD and electroweak phase transitions are chosen and the whole history of the bubble with the formation of combustion and shock fronts is computed as a function of GAMMA. Both deflagrations and detonations can appear depending on the values of the parameters. Reheating due to collisions of bubbles is also computed.
Erscheinungsjahr
1994
Zeitschriftentitel
PHYSICAL REVIEW D
Band
49
Ausgabe
8
Seite(n)
3854-3868
ISSN
0556-2821
Page URI
https://pub.uni-bielefeld.de/record/2323067

Zitieren

IGNATIUS J, KAJANTIE K, KURKISUONIO H, Laine M. THE GROWTH OF BUBBLES IN COSMOLOGICAL PHASE-TRANSITIONS. PHYSICAL REVIEW D. 1994;49(8):3854-3868.
IGNATIUS, J., KAJANTIE, K., KURKISUONIO, H., & Laine, M. (1994). THE GROWTH OF BUBBLES IN COSMOLOGICAL PHASE-TRANSITIONS. PHYSICAL REVIEW D, 49(8), 3854-3868. doi:10.1103/PhysRevD.49.3854
IGNATIUS, J., KAJANTIE, K., KURKISUONIO, H., and Laine, M. (1994). THE GROWTH OF BUBBLES IN COSMOLOGICAL PHASE-TRANSITIONS. PHYSICAL REVIEW D 49, 3854-3868.
IGNATIUS, J., et al., 1994. THE GROWTH OF BUBBLES IN COSMOLOGICAL PHASE-TRANSITIONS. PHYSICAL REVIEW D, 49(8), p 3854-3868.
J. IGNATIUS, et al., “THE GROWTH OF BUBBLES IN COSMOLOGICAL PHASE-TRANSITIONS”, PHYSICAL REVIEW D, vol. 49, 1994, pp. 3854-3868.
IGNATIUS, J., KAJANTIE, K., KURKISUONIO, H., Laine, M.: THE GROWTH OF BUBBLES IN COSMOLOGICAL PHASE-TRANSITIONS. PHYSICAL REVIEW D. 49, 3854-3868 (1994).
IGNATIUS, J, KAJANTIE, K, KURKISUONIO, H, and Laine, Mikko. “THE GROWTH OF BUBBLES IN COSMOLOGICAL PHASE-TRANSITIONS”. PHYSICAL REVIEW D 49.8 (1994): 3854-3868.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

PMID: 10017389
PubMed | Europe PMC

arXiv: astro-ph/9309059

Inspire: 359086

Suchen in

Google Scholar